# SDR 97UAL900236

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9016U
- Make and model: Boeing 737222
- Aircraft serial: 19054
- Engine: Pwa JT8D7B
- System (JASC): 2210 · Autopilot System
- Part: Light Plate
- Part number: 258809
- Condition: Failed Bulb
- Location: Ap Contl Panel
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, SMOKE IN COCKPIT FROM THE AUTOPILOT CONTROL PANEL.  PANEL WAS HOT.  *S/D*  AUTOPILOT MODE CONTROL PANEL LIGHT PLATE 5VDC LIGHT BULB BURNED LIGHT PLATE ASSEMBLY.  MODE CONTROL PANEL LIGHT PLATE ASSEMBLY REPAIRED AND NEW BULB INSTALLED.
